# SDR AALA202108025133

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 29,704 hours, 12,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RIGHT FORWARD DOOR GIRT BAR REPORTED AS LOOSE. ADJUSTED R1 DOOR GIRT BAR RETAINER CLIPS PER AMM 25-66-01-200-802
